# SDR TWAA9819201

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1269
- Condition: Loose
- Location: Taxi Light
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SPARKS CAME OUT OF THE NOSE TAXI LIGHT SWITCH.  TURNED OFF SWITCH.  CIRCUIT BREAKER POPPED.  SYSTEM WAS PLACARDED INOPERATIVE PER MEL.  MAINTENANCE LATER TIGHTENED THE SWITCH.  CHECK-C 9-16-98 MCI.
